MAUDE Adverse Event Report: SYNTHES GMBH SCRWDRVR F/4.5MM TI MULTILOC SCREWS/SLF-RETAIN/330MM; SCREWDRIVER

SYNTHES GMBH SCRWDRVR F/4.5MM TI MULTILOC SCREWS/SLF-RETAIN/330MM; SCREWDRIVER
Catalog Number 03.019.025
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date in 2023 while inspecting trays in metro, it was noticed that the items in question were damaged.The procedure and patient outcome are not known.No further information is available to report.This report is for a scrwdrvr f/4.5mm ti multiloc screws/slf-retain/330mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date in 2023.E3: initial reporter is a synthes employee.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part: 03.019.025.Lot: l390587.Manufacturing site: werk hagendorf.Supplier: na.Release to warehouse date: 07 jun 2017.Expiration date: na.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that scrwdrvr 4.5 ti multilc scrs/slf-ret/330 was found broken from the head of the locking core, the broken fragment was returned for examination.The observed condition of the device was consistent with random component failure that may have been caused by exposure to unintended forces.No other issues were found.A dimensional inspection was not performed as it not applicable to the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the scrwdrvr 4.5 ti multilc scrs/slf-ret/330 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCRWDRVR F/4.5MM TI MULTILOC SCREWS/SLF-RETAIN/330MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17871271
Report Number8030965-2023-12569
Device Sequence Number5953909
Product Code HXX
UDI-Device Identifier10886982069641
UDI-Public(01)10886982069641
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.025
Device Lot NumberL390587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE WITH QUICK COUPLING, SMALL.; SDDRIVE(TM) SCREWDRIVER T15.
Patient SexUnknown